# SDR ASAA2023061843728

- Difficulty date: June 18, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,023 hours, 1,436 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 31-005-00, FOUND SMT BLEED PM SENSOR 1 R WITH ASSOCIATED FAULT 36-21021 ENGINE 2 MANIFOLD DUCT PRESSURE SENSOR 1 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
